# SDR DALA1200203768

- Difficulty date: January 3, 2012
- Submitted: January 4, 2012
- Operation: Air carrier
- Aircraft: N3768
- Make and model: Boeing 737832
- Aircraft serial: 29630
- Aircraft time: 33,347 hours, 12,483 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Fitting
- Part number: 115A52119
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING TRIPLE GEAR CHANGE, EA 12-487906-12 REV A ME 03 OPN  0301 WAS WORKED.  STEP 3 WAS WORKED TO REPAIR CORROSION ON FITTING.  REF EO CARD E27 THROUGH E29.  (CONTROL # C12311121)
